# SDR TRAX200701937

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 10,898 hours, 9,448 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF ATL, RECEIVED A "RENG MOIL PRESS"  INTERMITTENTLY.  COMPLIED WITH QRH AND EVENTUALLY SHUT DOWN THE RIGHT ENG, A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.
